Asma Rashed Alrwaily
Asma Rashed Alrwaily
Assistant Professor
Verified email at qu.edu.sa
Title
Cited by
Cited by
Year
Asymptotic stability of solutions to a nonlinear Urysohn quadratic integral equation
HHG Hashem, AR Al-Rwaily
International Journal of Analysis 2013, 2013
32013
Metric fixed point results for generalized contractive mappings and applications
A Latif, BA Bin Dehaish, A Al Rwaily
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS 19 (12), 2177-2188, 2018
12018
On New Type of-Contractive Mapping for Quasipartial-Metric Spaces and Some Results of Fixed-Point Theorem and Application
AM Zidan, A Al Rwaily
Journal of Mathematics 2020, 2020
2020
EXISTENCE OF METRIC FIXED POINTS FOR GENERALIZED CONTRACTIVE TYPE MAPPINGS
A Latif, BA Bin Dehaish, A Al Rwaily
JOURNAL OF NONLINEAR AND CONVEX ANALYSIS 20 (8), 1561-1575, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–4